# SDR SWAA070095

- Difficulty date: January 8, 2007
- Submitted: January 9, 2007
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 9,942 hours, 5,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5701
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND FWD LEFT CABIN EEPLS COVER LOOSE.  SECURED COVER PER MM.
